MAUDE Adverse Event Report: LIVANOVA DEUTSCHLAND S5 ROLLER PUMP 150; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS

LIVANOVA DEUTSCHLAND S5 ROLLER PUMP 150; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS
Model Number SRD S5 SINGLE ROLLER PUMP 150
Medical Device Problem Code Pumping Stopped (1503)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/21/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A.1.-a.5.Patient information was not provided.H11: livanova deutschland manufactures the s5 roller pump 150 based on photographic evidence provided by the customer, it is visible that the complained pump was the pump 4 and the motor control failure (432) on pump 4 occurred on the afternoon on (b)(6) 2025.Serial read out (real time device parameters and setting recording file) of the pump was collected and from logs of roller pump no event on june 30th, 2025 was stored.This is most likely due to overwriting of data since data start from on (b)(6) 2025.However, multiple errors 432 1b0h=resolver were stored (also on (b)(6) 2025 that is the reported occurrence date), indicating a fault in the hms board (resolver controller -integrated component ic12- does not work).Follow up with the customer confirmed the motor control failure on pump 4 happened many times, the picture was taken last time it happened.The malfunction still happens after re-starting.Hmb board has not been replaced yet.If any additional information pertinent to the reported event is received, it will be provided in a supplemental report.
 
Event or Problem Description
Livanova deutschland received a report that, during the operation, the speed and flow alarm of the s5 roller pump 150 shows a red alarm.There is no report of any patient injury.
 
Additional Manufacturer Narrative
H11: a livanova field service engineer (fse) was dispatched on site and as troubleshooting, replaced the hms board.The unit was tested and returned to service.A device service history review has been performed and identified that the unit was manufactured in 2021 and no other similar event has been reported, neither concerning trend has been identified.Based on investigation findings, it is reasonable to assume that the most likely root cause of the reported event is an early electrical failure of the hms board.Failure of electronic boards can be related to multiple and not deterministic factors such as exposure to heat, dust and moisture, accidental impact (drops and falls), and power overloads/surges but also to variability of micro subcomponents.The risk is in the acceptable region.No specific action was currently deemed necessary.Livanova will keep monitoring the market.
 
Event or Problem Description
See initial report.

Brand Name
S5 ROLLER PUMP 150
Common Device Name
CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
LIVANOVA DEUTSCHLAND
lindberghstrasse 25
munich 80939
GM  80939
Manufacturer (Section G)
LIVANOVA DEUTSCHLAND
lindberghstrasse 25
munich 80939
GM   80939
Manufacturer Contact
annarita di lascio
14401 w. 65th way
arvada, CO 80004
MDR Report Key22931807
Report Number9611109-2025-90334
Device Sequence Number21406122
Product Code DTQ
UDI-Device Identifier04033817900382
UDI-Public(01)04033817900382(11)210713
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K071318
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 12/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSRD S5 SINGLE ROLLER PUMP 150
Device Catalogue Number10-80-00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/04/2025
Supplement Date Received by Manufacturer11/12/2025
Initial Report FDA Received Date09/02/2025
Supplement Report FDA Received Date12/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/13/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown